Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Ruptured appendix, removed, drains put in, painful urination. Taking amoxicillin. Help?

My son's appendix was removed after it had ruptured. He developed abscesses and had surgery the very next day to remove them and had two drains put in. He was in the hospital for over a week. He also got C. diff! He is taking amoxicillin and flagyl. He is having pain when he urinates in his lower left side and it takes a while to begin urinating. He does not have a fever, and is not vomiting. What could be causing the pain when he urinates?

Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hello dear user,
Actually injury to the bladder is the most common complications during a intestinal surgery. There might be sphincteric problem for late onset of urination and injury because he have symptom of painful urination. Pseudomembranous colitis, a cause of antibiotic-associated diarrhea (AAD), is an inflammation of the colon. It is often, but not always, caused by the bacterium Clostridium difficile.
Try weaning amoxicillin as early as possible. Take home made food rich in zinc and food like garlic to boost up immunity.
Have a good health,
Answered: Sun, 23 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor